does anyone else who took geodon, experience terrifying delusions/hallucinations?
I am very uncomfortable calling what I have been experiencing the last few days hallucinations, I prefer paranoid delusions. Note I am not schizophrenic in anyway nor do I have schizoaffective disorder. I am diagnosed with bipolar I and an a psych major into of that do realistic is what I like being. when I see at night though, hanging dead bodies in my closet and feel something touching me as I try to sleep, it makes me a little uneasy. Last night was the worst experience too much gruesome images to represent in a blog. By 2 am I was at the point where I had enough, was hyperventilating and shaking and wanted my stomach pumped to get the meds out. My mom was able to calm me until I fell asleep. I discontinued the geodon this morning with permission from my doctor but now have a fear of my apartment. Will this fear alleviate easily or should I be doing something else?